# SDR SWIA200616238

- Difficulty date: February 8, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 14,047 hours, 19,142 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3472001001
- Part serial: 0150
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 8,735 hours, 12,235 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CONTROL FAULT ON FCP DURING FLAP EXTENSION.   REPLACED FLAP CONTROL UNIT, OPERATIONAL CHECK GOOD.
